On the Sharpness of a Theorem by Cooke and Verduyn Lunel Academic Article uri icon

abstract

  • The sharpness of a theorem of K. Cooke and S. M. Verduyn Lunel ( Differential Integral Equations 6 (1993) 1101–1117) about small solutions of linear time-dependent delay equations is proved. A wide class of nonautonomous functional-differential equations possessing small solutions is constructed. The construction is based on the existence of quickly decreasing solutions of functional-differential equations with linearly expanded arguments.

publication date

  • January 1, 1996